Citation: MD101. "The Most Uncomfortable That I Have Ever Been: An Experience with Kratom & Naltrexone (exp112279)". Erowid.org. Aug 30, 2018. erowid.org/exp/112279
||(ground / crushed)
| T+ 1:00
OK, so not an experienced drug user. I have used MJ now and then, Binge drinking disorder that is well managed more or less.
The mini-market where I stop to get gas now and then sells Kratom. I asked the person behind the counter what it was. He gave a brief description that it helps with pain and energy, and asked if I would like a sample. I said sure, and took the little bag of capsules, tried a few and felt relaxed and happy. I decided that it was sold at a mini market, and how bad could it be? I returned and got a bag, then a bigger bag, then the biggest that they had. In about a month I was doing about 5-7 grams/day.
That was getting expensive, so I ordered some red vein powder. At about 0800 I took a tablespoon, put it into a glass, filled it with water and downed it. Tasted like crap, but no big deal. It should be noted that this is Red Vein, and I had mostly used white vein. Didn't get it because of reading about rotation on strains to prevent tolerance developing. I have no idea how much of it was in the spoon, I guess 10-12 grams.
Within about 30 minutes I was so dizzy I couldn't stand up. Also, I had very poor fine motor control. I laid down for about 30 mins but didn't pass. I needed this to not be happening because I had, of all things, a doctor's appointment that I needed to attend. I decided to try to take some of the naltrexone (50mg) I had from treatment (effective) of binge drinking to see if I could unload the opiate receptors that were the cause of my dizziness. I had never done this, and never read about it either.
I had never done this, and never read about it either.
This was, without questions, this second worse decision that I made in my life. The first was my first marriage. Within 20 minutes I started to sweat, ears ringing, writhing, nausea. I can say that this was the most uncomfortable that I have ever been in my life. I was tearing, cramping, yawning, spasming. FULL BLOWN OPIATE WITHDRAWAL!!! I never made it to the doctor, turned around and climbed into bed. Symptoms lasted 16 hours. Bed was soaked. My R calf has a bruise from being so spasmed. I was left feeling weak, very tearful and depressed, looked like run over by a truck. I don't really know what to do now. I am drawn towards a gentle taper of capsules.
This is the takeaway for me. Kratom is not like the pills they sell to make your penis larger. It is serious stuff. It is not high on the drugs of abuse list around here, but I will be warning my kids about it. I actually thought of taking my life this morning, and worry that those thoughts will return.
Obviously, Kratom has a strong effect with the opiate receptors. I am wondering if when you provide the mu blockade the stimulating properties add to the withdrawal. Anyway I am done, and will be warning others if given the opportunity. This isn't to be toyed with. Dangerous stuff.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.